It is currently Wed Aug 23, 2017 10:08 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
PostPosted: Sun Apr 11, 2010 7:23 pm 
Offline
New Poster
New Poster

Joined: Sun Apr 11, 2010 6:40 pm
Posts: 2
Hi, first time actually writing something, may not make perfect sense but, if your are reading this, then you are in the same HELL as me! Here goes what I can write, for now...
DAY 5 with NO Suboxone! Day 4 with NOT even 1 hour of sleep or food...Im not even sure if im on this earth right now...I was prepared for all this tho(did my research) and I KNOW I CAN DO THIS! Its not easy, I feel like a crazed person at times, every muscle is tense in my body as well as my face and jaw area and I constantly want to grind my teeth! The anxiety, this part is a fucking bitch, not gonna lie! It is my determination that is getting me thru this! I am sooo friggn exhausted but sleep is NOT in my forecast! I tried to close my eyes and they tremble until I open them...if I dont open them, the rest of my body will freak the fuck out! Weird, yea I know! My mouth is dry, again NO SLEEP IN 4 days, how the fuck am i alive right now! Don't even get me started on the RLS! Thank God my hubby is keeping them joints rolled... i could go on and on but, the words are starting to run together and my brain hurts from thinking! Also wanted to say that music is helping me relax, since cant really focus...this song is awesome to TRY and close your eyes and take some deep breaths to! Gotta go, anxiety is kickin in with a vengence...pEaCe....Elisha

song is Comfortably Numb, by Pink Floyd!

_________________
YOU WILL NO LONGER HAVE CONTROL OVER ME! IM TAKING MY LIFE BACK!


Top
 Profile  
 
 Post subject:
PostPosted: Sun Apr 11, 2010 10:53 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Feb 17, 2010 10:03 pm
Posts: 991
Elisha,

I wish you the best. I was exactly where you are at about 4 months ago and you jumped on the forum about the same time my husband found it for me when I was on the couch doing nothing but staring at the wall on day five and bouncing my legs all about and moaning. I couldn't get online at that time because I just didn't have it in me. I came on days later when I felt a bit better. So...I wish you success with this and hope you feel better soon.

Take care!
Cherie


Top
 Profile  
 
 Post subject:
PostPosted: Sun Apr 11, 2010 11:04 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 12, 2010 12:43 am
Posts: 1019
Location: Buffalo New York
Just try to stay in a good frame of mind look at it like how much better life will b a week from now. and realize this is the best thing for you in the long run which im sure you do an dthats the reason you are makeing it threw this hard time. you are in my prayers as with all my other sub friends on this site and this site def will be a big help for you getting this done. keep us posted and good luck!

brent


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon Apr 12, 2010 12:28 am 
Offline
New Poster
New Poster

Joined: Sun Apr 11, 2010 6:40 pm
Posts: 2
Thank you for the support! I feel I can speak freely on this site...not exactly something I can talk about on my facebook! As of this moment, anxiety is back, hot/cold freezing sweaty feeling...my nose keeps twitching like I have to sneeze, muscle tightness, nausea and I feel like I cant catch my breath...the only thing that I know that I will NOT tolerate is the RLS! I will allow myself a 1/4 piece...I grew up with that most of my younger childhood, I am 6ft 2 so I always had severe leg pains and thats where I will draw my line! I don't like what I am going thru but I did it to myself and I know I will never go down that road again...having a supportive caring hubby is a MAJOR plus! He is off for 2 weeks and is waiting on me hand and foot! I really don't know how you people that have to work and go thru this can do it! My only concern is this not sleeping shit??!! How much longer can my body handle this, i feel so exhausted but I cannot go to sleep! I cant even focus on stuff...taking all I got to type this, I have to rest my eyes every minute or so or the words are jumping out at me! well, its nice to have people to talk to...cant focus anymore...im sure i will be on again, its only 11:30!!! It do have to say I am looking forward to a cleaner and brighter future! Just gonna stick with my maryjane :lol: later peeps!

_________________
YOU WILL NO LONGER HAVE CONTROL OVER ME! IM TAKING MY LIFE BACK!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Apr 12, 2010 3:13 am 
Offline
Super Poster
Super Poster

Joined: Thu Sep 03, 2009 6:01 pm
Posts: 112
Why are u stopping subs In the first place and why didn't u taper?


Top
 Profile  
 
 Post subject:
PostPosted: Mon Apr 12, 2010 12:00 pm 
Hello Elisha. I'm sorry you are feeling so terrible. Opiate withdrawal is pretty horrible no matter which one it is you're withdrawing from. Withdrawing from buprenorphine seems to be different than withdrawing from full agonist opiates. I don't know yet because I haven't tried to stop my Suboxone. I can guarantee you one thing though, the only way I'll stop it is by following the regimen that some of the others have used and taper very, very gradually to an extremely low dose before stopping. By doing that, there are many people who have not really suffered much at all.
So I have to ask also - Why are you stopping your Suboxone? And why didn't you taper off more slowly to avoid the suffering you're having right now?
It's perfectly fine to post about your experiences, but doing so doesn't really serve much of a purpose to anyone without having a little bit of background. I'm sure, right now the only thing you're looking for is probably support. Which again, is fine and there's lots of people here who will want to help you with that. But please take a moment to post a little more information. Most importantly - How much and how long were you on Suboxone? What dose were you on when you quit? Did you taper at all? The thing we want to avoid is having someone come to the forum and post horror stories about quitting buprenorphine, thereby giving them the wrong idea about the medication and maybe scaring them away from getting treatment that could save their life. I hope that makes sense.
Anyway.....I hope you're feeling better soon. I agree with you about the RLS thing. That was certainly on the Top 3 list of my worst withdrawal symptoms from opiates. My legs ached so badly and they would not be still especially when trying to rest or sleep. It is miserable! I feel for you on that one for sure!! I'll ask you also - Did you seek any comfort meds from your doctor? There are some meds available that can help you get through the withdrawals and to help you sleep.
Of greater concern - Do you have plans in place to prevent relapse once you get through the acute withdrawals? As much as what you're going through right now sucks, the truly hard part comes weeks and months down the road. Some addicts actually have history of relapse when everything in their life has smoothed out and is going well. I encourage you, if you haven't already, to educate yourself as much as you can about addiction and recovery. It's a long road.....one that actually does not end. So we all must arm ourselves appropriately in order to have a shot at keeping our addiction in remission.
You mentioned allow yourself a 1/4 piece.....what did you mean? A 1/4 piece of an 8mg Sub or a 2mg Sub? Or were you talking about something else entirely?
I'll stop now. I hope you'll be back to tell us more about yourself and update us on how you're doing.
Take care!


Top
  
 
 Post subject:
PostPosted: Mon Apr 12, 2010 8:56 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Feb 17, 2010 10:03 pm
Posts: 991
Well I hope she is ok! Where are you? Everything alright? Hopefully you are sleeping but I highly doubt it. I was going to suggest the same thing as setmefree and mention that you can get some stuff for the RLS. Neurontin is great for the anxiety as is clonidine. You can get RLS medicine and you can get some trazadone to help you sleep. For me the RLS and the insomnia were the worst. I literally thought I was going crazy from not sleeping. I hope you are hanging in there.

Cherie


Top
 Profile  
 
 Post subject:
PostPosted: Wed Apr 14, 2010 9:08 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Feb 16, 2010 2:20 pm
Posts: 635
Man, that's tough. I lost count of how many times I've had to deal with withdrawal, only to relapse again and again and again....nothing is more miserable than the feeling of withdrawing from any opiate. I also hope she is doing ok.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group